# SDR USAA980341

- Difficulty date: August 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341US
- Make and model: Boeing 737301
- Aircraft serial: 23510
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 6552873159
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-1 CHECK VISUAL INSPECTION, FOUND A .125 INCH CRACK IN OUTER SKIN AFT ENTRY DOOR, AFT LWR CORNER OF UPPER HINGE CUTOUT AT EXTERNAL DOOR SKIN.  INSTALLED DOUBLER OF .071 2024-73 PER EA 62252.  (M)
